# SDR USAA2011080400007

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,590 hours, 18,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6792
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - RIGHT AFT PAS/CREW DOOR RETAINING PINS/SHAFT ASSEMBLY SAFETY WIRE BROKEN ON PAWL.  REPLACED R2 SLIDE ASSEMBLY WITH SERVICEABLE SLIDE IAW JOB CARD 26C84252002.
